# SDR UALA2010070602417

- Difficulty date: July 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,516 hours, 11,736 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 186896
- Condition: Faulty
- Location: Ram Air Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'L PACK INOP' LIGHT ON.  EICAS MSG 'L PACK TEMP' DISPLAYED.  LIGHT DID NOT EXTINGUISH WHEN 'STAND BY' SELECTED. 'RESET' PUSHED, LIGHT EXTINGUISHED THEN WENT ON.  CREW COMMENTS:  SEEMS TO WORK NORMALLY IN STANDBY.  REPAIRED LEFT RAM AIR INLET ACTUATOR.  OP CHECK NORMAL.
